Stability of cubic functional equation in non-Archimedean \scr L-fuzzy normed spaces

Eghbali, N. (2011) Stability of cubic functional equation in non-Archimedean \scr L-fuzzy normed spaces. Albanian J. Math., 5 (1). pp. 47-53.

[img]
Preview
Text
2011-6.pdf

Download (288kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/227

Actions (login required)

View Item View Item